Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 154, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 13, 2020, 8:25 AM EST for Fulton County, Gwinnett County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2020, 8:25 AM EST (13:25 UTC)
- Expired
- Mar 5, 2020, 8:25 AM EST
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Crooked Creek near Norcross (CRKG1). The gauge peaked at 10.85 ft at Feb 13, 2020, 9:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
717 WGUS42 KFFC 131325 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 825 AM EST Thu Feb 13 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Crooked Creek near Norcross affecting Fulton and Gwinnett Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC121-135-140324- /O.NEW.KFFC.FL.W.0154.200213T1325Z-000000T0000Z/ /CRKG1.1.ER.200213T1324Z.200213T1324Z.000000T0000Z.UU/ 825 AM EST Thu Feb 13 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Crooked Creek near Norcross. * From this morning until further notice. * At 8 AM Thursday the stage was 10.6 feet...and rising quickly. * Flood stage is 11 feet. * At 11 feet...Flood stage is reached. Minor flooding of the natural flood plain begins mainly on the left bank upstream and downstream from the gauge at Spalding Drive. && LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425 $$
1 follow-up statement
109
WGUS82 KFFC 131540
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1040 AM EST Thu Feb 13 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Crooked Creek near Norcross affecting Fulton and Gwinnett Counties
Pew Creek near Lawrenceville affecting Gwinnett County
GAC121-135-131610-
/O.CAN.KFFC.FL.W.0154.000000T0000Z-200213T1540Z/
/CRKG1.1.ER.200213T1324Z.200213T1324Z.000000T0000Z.UU/
1040 AM EST Thu Feb 13 2020
The Flood Warning is cancelled for
The Crooked Creek near Norcross.
* This takes effect immediately.
* At 1030 AM Thursday the stage was 10.1 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Flood stage is reached. Minor flooding of the
natural flood plain begins mainly on the left bank upstream and
downstream from the gauge at Spalding Drive.
&&
LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425
$$
GAC135-131610-
/O.CAN.KFFC.FL.W.0155.000000T0000Z-200213T1540Z/
/LAWG1.1.ER.200213T1400Z.200213T1400Z.000000T0000Z.UU/
1040 AM EST Thu Feb 13 2020
The Flood Warning is cancelled for
The Pew Creek near Lawrenceville.
* This takes effect immediately.
* At 10 AM Thursday the stage was 9.9 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Minor flooding of the natural flood plain begins.
The parking lot of the Saratoga Swim and Tennis Club downstream
from the river gauge begins to flood.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 6:00 AM EST, 2 hours 25 minutes earlier.
Area forecast discussion, Feb 13, 6:00 AM EST, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 600 AM EST Thu Feb 13 2020 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 313 AM EST Thu Feb 13 2020/ SHORT TERM /Today through Friday/... A cold front is forecast to move across the area today and early evening. SPC has indicated a marginal risk for severe thunderstorms along and ahead of the front for today. This is due to strong low level shear but overall weak instability, therefore a high shear low cape event. Strong-damaging Thunderstorm winds are the most likely hazard. The Flash Flood Watch for far N GA will continue until 18z. The bulk of the heavy rain potential should be over by then. Rain chances will be ending for at least portions of N GA this afternoon and the rest of the area tonight. Sunshine is expected to return on Friday. Some areas could see wind advisory criteria today(20 mph sustained), but not a widespread event for an advisory to be issued. Forecast high temperatures are running close to normal for areas over the far northwest today, to 10-15 degrees above normal over the far southeast portion of the forecast area. Forecast high temperatures are running from near to 5-10 degrees below normal on Friday and a little cooler in the mountains. Forecast low temperatures are running from a few degrees below normal for areas to the far north and west tonight to as much as 5-10 degrees above normal for areas to the far east and south. Overall confidence is medium to high. BDL LONG TERM /Friday Night through Wednesday/... The upper level short wave quickly exits the area with weak upper level ridging and surface high pressure across the forecast area. Clear skies and near calm winds overnight will allow for good radiational cooling with overnight lows below normal with temperatures in the mid 20s to mid 30s Saturday morning. Afternoon highs will rebound but remain 5 degrees below normal with mid 40s to upper 50s across the area. Models diverge Saturday night into Sunday as ECMWF is more progressive developing a surface low along the northern GOMEX, with increasing moisture and low chance POPs across portions of the forecast area Sunday and Monday as temperatures again moderate to above normal temperatures. The next system approaches northwest GA Tuesday and Wednesday with POPs increasing to likely ahead of an elongated surface front that moves through the forecast area on Wednesday. There is a chance we could see a respite from rain by the end of the week, but models are not in any agreement on this and will continue at least low chance POPs for now. Atwell && .AVIATION... 12Z Update... Mainly MVFR ceilings associated with showers moving across the area and some IFR ceilings possible as well. Some IFR/MVFR vsbys associated with the rain/shower/thunderstorm activity. Improvement expected late day and tonight to VFR. Surface winds SSW 10-15 kts with gusts 20-25 kts becoming W-N during the day and tonight. Wind diminishing tonight. //ATL Confidence...12Z Update... Medium confidence for ceilings/vsbys/weather. High confidence for winds. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 66 38 55 31 / 80 5 0 0 Atlanta 65 34 49 30 / 90 5 0 0 Blairsville 57 28 44 25 / 90 5 0 0 Cartersville 59 30 47 27 / 80 5 0 0 Columbus 69 39 57 33 / 80 5 0 0 Gainesville 63 34 50 30 / 90 5 0 0 Macon 70 41 59 34 / 80 10 0 0 Rome 59 30 46 26 / 80 5 0 0 Peachtree City 66 34 52 30 / 90 5 0 0 Vidalia 77 49 62 37 / 70 70 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM EST this afternoon for the following zones: Bartow...Catoosa...Chattooga...Cherokee... Dade...Dawson...Fannin...Floyd...Gilmer...Gordon...Lumpkin... Murray...Pickens...Polk...Towns...Union...Walker...White... Whitfield. && SHORT TERM...BDL LONG TERM....Atwell AVIATION...BDL
Hazardous weather outlook, Feb 13, 4:55 AM EST, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 455 AM EST Thu Feb 13 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 455 AM EST Thu Feb 13 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Flash Flood Watch remains in effect for portions of north Georgia through early this afternoon. Additional rainfall amounts of up to 1 inch with locally higher amounts are possible. Soils remain saturated and several rivers, creeks and streams remain near or in flood, so any additional rainfall will only create runoff and exacerbate ongoing flooding conditions. Strong thunderstorms are possible across portions of west and central Georgia through this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms will be possible Tuesday as a surface front moves across the area. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 13, 7:00 AM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 AM EST Thu Feb 13 2020
GAZ024-025-035-046>048-131300-
Banks GA-Jackson GA-Walton GA-Rockdale GA-Barrow GA-Newton GA-
700 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR BANKS...JACKSON...NORTHWESTERN
WALTON...ROCKDALE...BARROW AND NORTHWESTERN NEWTON COUNTIES UNTIL 800
AM EST...
At 700 AM EST...a line of strong thunderstorms was along a line
extending from Tallulah Gorge State Park to Panthersville...and
moving east at 40 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Conyers, Winder, Jefferson, Commerce, Homer, Loganville, Braselton,
Auburn, Statham, Maysville, Arcade, Nicholson, Hoschton, Walnut
Grove, Bethlehem, Pendergrass, Between, Carl, Gillsville and Talmo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3446 8340 3432 8339 3426 8334 3420 8340
3416 8336 3405 8339 3404 8336 3400 8350
3391 8364 3349 8403 3364 8418 3362 8411
3372 8406 3393 8380 3401 8387 3413 8382
3430 8362 3436 8367 3441 8365 3449 8354
TIME...MOT...LOC 1200Z 266DEG 33KT 3475 8337 3371 8427
WIND...40MPHSpecial weather statement, Feb 13, 7:17 AM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
717 AM EST Thu Feb 13 2020
GAZ048-056>059-068>071-131315-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jasper GA-Spalding GA-Newton GA-
Pike GA-Henry GA-
717 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...NORTHWESTERN
MONROE...NORTHERN UPSON...NORTHWESTERN JASPER...SPALDING...NEWTON...
PIKE AND HENRY COUNTIES UNTIL 815 AM EST...
At 716 AM EST...a line of strong thunderstorms was along a line
extending from Ellenwood to near Pine Mountain...and moving east at
30 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Griffin, McDonough, Conyers, Covington, Thomaston, Barnesville,
Jackson, Zebulon, Stockbridge, Hampton, Locust Grove, Oxford,
Porterdale, Newborn, Flovilla, Milner, Mansfield, Jenkinsburg, Molena
and Yatesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3308 8451 3310 8453 3320 8449 3322 8450
3322 8439 3357 8414 3353 8404 3368 8392
3362 8370 3362 8369 3349 8367 3325 8382
3294 8405 3288 8427 3288 8451 3291 8453
3304 8454
TIME...MOT...LOC 1216Z 273DEG 28KT 3362 8425 3288 8490
WIND...40MPHSpecial weather statement, Feb 13, 7:31 AM EST, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
731 AM EST Thu Feb 13 2020
GAZ024-027-036>038-047>049-131330-
Madison GA-Morgan GA-Banks GA-Walton GA-Oglethorpe GA-Clarke GA-
Oconee GA-Newton GA-
731 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHWESTERN MORGAN...
SOUTHEASTERN BANKS...WALTON...NORTHWESTERN OGLETHORPE...CLARKE...
OCONEE AND NEWTON COUNTIES UNTIL 830 AM EST...
At 731 AM EST...a line of strong thunderstorms was along a line
extending from near Apple Valley to near Conyers...and moving east at
35 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Monroe, Covington, Watkinsville, Danielsville, Athens, Social Circle,
Oxford, Porterdale, Walnut Grove, Comer, Winterville, Bogart,
Crawford, Rutledge, Newborn, North High Shoals, Colbert, Mansfield,
Bostwick and Arnoldsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3424 8334 3426 8330 3424 8318 3426 8311
3423 8308 3417 8310 3405 8299 3375 8325
3370 8340 3367 8338 3351 8365 3355 8402
3391 8370 3391 8365 3400 8350 3404 8336
3405 8339 3416 8336 3421 8341 3427 8335
TIME...MOT...LOC 1231Z 273DEG 29KT 3418 8349 3363 8405
WIND...40MPHSpecial weather statement, Feb 13, 8:11 AM EST, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
811 AM EST Thu Feb 13 2020
GAZ069-078>080-089>091-131345-
Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Upson GA-Talbot GA-
Muscogee GA-
811 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHEASTERN
HARRIS...WESTERN TAYLOR...MARION...UPSON...TALBOT AND EASTERN
MUSCOGEE COUNTIES UNTIL 845 AM EST...
At 811 AM EST...a line of strong thunderstorms was along a line
extending from Sprewell Bluff State Park to near Fort Benning/lawson
Army Air Fld...and moving east at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Buena Vista, Talbotton, Cusseta, Woodland, Yatesville,
Junction City, Geneva, North Fort Benning, Sunset Village, Lincoln
Park, Upatoi, Fort Benning/lawson Army Air Fld, Brantley, Juniper,
Vista Terrace, Jamestown/south Fort Benning, Baughville, Oakland and
Manta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3225 8492 3226 8489 3230 8494 3233 8501
3292 8448 3292 8412 3280 8412 3280 8415
3268 8420 3224 8451
TIME...MOT...LOC 1311Z 259DEG 45KT 3287 8448 3232 8496
WIND...40MPHSpecial weather statement, Feb 13, 8:19 AM EST, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 AM EST Thu Feb 13 2020
GAZ048-049-056-058>060-068>072-131345-
Butts GA-Morgan GA-Putnam GA-Lamar GA-Monroe GA-Upson GA-Jones GA-
Jasper GA-Spalding GA-Newton GA-Pike GA-
819 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN MORGAN...
NORTHWESTERN PUTNAM...LAMAR...MONROE...NORTHERN UPSON...NORTHWESTERN
JONES...JASPER...SOUTHEASTERN SPALDING...SOUTHEASTERN NEWTON AND
SOUTHEASTERN PIKE COUNTIES UNTIL 845 AM EST...
At 818 AM EST...a line of strong thunderstorms was along a line
extending from near Newborn to Sunset Village...and moving southeast
at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Thomaston, Barnesville, Eatonton, Jackson, Forsyth, Monticello,
Newborn, Flovilla, Milner, Mansfield, Yatesville, Shady Dale,
Meansville, Aldora, Phoenix, The Rock, Sunset Village, Stewart,
Turtle Cove and Atwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3353 8376 3350 8328 3347 8328 3345 8326
3344 8326 3342 8325 3288 8393 3292 8452
TIME...MOT...LOC 1318Z 300DEG 32KT 3352 8366 3288 8442
HAIL...0.25IN
WIND...40MPHLocal storm report, Feb 13, 8:22 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 AM EST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLOOD WACO 33.70N 85.19W
02/13/2020 HARALSON GA LAW ENFORCEMENT
THE HARALSON POLICE DEPARTMENT REPORTED FLOODING
AFFECTING BOTH LANES OF TRAVEL ON COMMERCIAL AVENUE AT
U.S. HIGHWAY 78.
&&
EVENT NUMBER FFC2000228
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:34 PM EST | Special Weather Statement | FFC | Dade | 56 min |
| Feb 12, 9:20 PM EST | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 55 min |
| Feb 13, 4:51 AM EST | Special Weather Statement | FFC | Floyd, Haralson, Polk | 24 min |
| Feb 13, 5:14 AM EST | Special Weather Statement | FFC | Bartow, Carroll, Floyd, Haralson, Paulding, Polk | 46 min |
| Feb 13, 5:42 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 48 min |
| Feb 13, 5:46 AM EST | Special Weather Statement | FFC | Coweta, Douglas, Fulton, Heard | 59 min |
| Feb 13, 6:00 AM EST | Special Weather Statement | FFC | Troup | 60 min |
| Feb 13, 6:16 AM EST | Special Weather Statement | FFC | Bartow, Polk | 119 min |
| Feb 13, 6:27 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Hall, Lumpkin and 1 more | 63 min |
| Feb 13, 6:42 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 63 min |
| Feb 13, 6:53 AM EST | Special Weather Statement | FFC | Harris, Meriwether, Pike, Troup | 52 min |
| Feb 13, 6:54 AM EST | Special Weather Statement | FFC | Harris, Meriwether, Pike, Troup | 66 min |
| Feb 13, 7:00 AM EST | Special Weather Statement | FFC | Banks, Barrow, Jackson, Rockdale | 60 min |
| Feb 13, 7:17 AM EST | Special Weather Statement | FFC | Butts, Henry, Lamar, Newton, Pike, Spalding and 1 more | 58 min |
| Feb 13, 7:31 AM EST | Special Weather Statement | FFC | Clarke, Madison, Newton, Oconee, Walton | 59 min |
| Feb 13, 8:11 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Talbot, Upson | 34 min |
| Feb 13, 8:19 AM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe | 26 min |
| Feb 13, 8:30 AM EST | Special Weather Statement | FFC | Greene, Morgan, Oconee, Oglethorpe | 30 min |
| Feb 13, 8:50 AM EST | Special Weather Statement | FFC | Crawford, Macon, Marion, Schley, Stewart, Taylor and 1 more | 25 min |
| Feb 13, 8:55 AM EST | Special Weather Statement | FFC | Jasper, Jones, Monroe, Putnam | 35 min |
| Feb 13, 9:04 AM EST | River Flood Warning | FFC | Gwinnett | 21 days |
| Feb 13, 9:06 AM EST | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 24 min |
| Feb 13, 9:09 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 32 hr |
| Feb 13, 9:27 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 2 more | 33 min |
| Feb 13, 9:38 AM EST | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Putnam, Taliaferro, Wilkes | 37 min |
| Feb 13, 10:00 AM EST | Special Weather Statement | FFC | Dooly, Houston, Twiggs, Wilkinson | 45 min |
| Feb 13, 10:21 AM EST | Special Weather Statement | FFC | Glascock, Warren, Washington | 24 min |
| Feb 13, 10:44 AM EST | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 46 min |
| Feb 13, 10:46 AM EST | River Flood Warning | FFC | Montgomery, Telfair, Wheeler | 7 days |
| Feb 13, 11:19 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 21 days |
| Feb 13, 11:19 AM EST | River Flood Warning | FFC | Cherokee | 25 hr |
| Feb 13, 11:27 AM EST | Special Weather Statement | FFC | Dodge, Laurens, Treutlen, Wilcox | 48 min |
| Feb 13, 11:28 AM EST | Special Weather Statement | FFC | Jefferson, Johnson | 47 min |
| Feb 13, 12:14 PM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Treutlen, Wheeler | 46 min |
| Feb 13, 12:47 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| Feb 13, 12:59 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs | 46 min |
| Feb 13, 1:02 PM EST | River Flood Warning | FFC | Catoosa | 21 days |
| Feb 13, 1:09 PM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 13, 3:09 PM EST | Special Weather Statement | FFC | Toombs | 21 min |
| Feb 13, 5:50 PM EST | River Flood Warning | FFC | Cherokee | 15 hr |
| Feb 13, 6:28 PM EST | River Flood Warning | FFC | Floyd | 35 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.